C. Baudrit, D. Guyonnet, and D. Dubois, Joint Propagation and Exploitation of Probabilistic and Possibilistic Information in Risk Assessment, IEEE Transactions on Fuzzy Systems, vol.14, issue.5, pp.593-608, 2006.
DOI : 10.1109/TFUZZ.2006.876720

G. Choquet, Theory of capacities Annales de l'institut Fourier, pp.131-295, 1954.

T. Denoeux, Modeling vague beliefs using fuzzy-valued belief structures. Fuzzy Sets and Systems, pp.167-199, 2000.

D. Dubois, L. Foulloy, G. Mauris, and H. Prade, Probability-Possibility Transformations, Triangular Fuzzy Sets, and Probabilistic Inequalities, Reliable Computing, vol.10, issue.4, pp.273-297, 2004.
DOI : 10.1023/B:REOM.0000032115.22510.b5

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

D. Dubois, P. Hajek, and H. Prade, Knowledge-driven versus data-driven logics, Journal of Logic, Language and Information, vol.9, issue.1, pp.65-89, 2000.
DOI : 10.1023/A:1008370109997

D. Dubois and H. Prade, Possibility theory in information fusion, Proceedings of the Third International Conference on Information Fusion, pp.53-76, 2001.
DOI : 10.1109/IFIC.2000.862412

D. Dubois, H. Prade, and R. Yager, Fuzzy Sets in Approximate Reasoning and Information Systems, chapter Merging fuzzy information The Handbooks of Fuzzy Sets Series, pp.335-401, 1999.

D. Dubois and A. Ramer, Extremal properties of belief measures in the theory of evidence. I. J. of Uncertainty, Fuzziness and Knowledge-Based Systems, pp.57-68, 1993.

M. Oussalah, H. Maaref, and C. Barret, From adaptative to progressive combination of possibility distributions. Fuzzy sets and systems, pp.559-582, 2003.

N. Rescher and R. Manor, On inference from inconsistent premisses, Theory and Decision, vol.1, issue.2, pp.179-219, 1970.
DOI : 10.1007/BF00154005

G. Shafer, A mathematical Theory of Evidence, 1976.

P. Smets, The degree of belief in a fuzzy event, Information Sciences, vol.25, issue.1, pp.1-19, 1981.
DOI : 10.1016/0020-0255(81)90008-6

R. Yager, Generalized probabilities of fuzzy events from fuzzy belief structures, Information Sciences, vol.28, issue.1, pp.45-62, 1982.
DOI : 10.1016/0020-0255(82)90031-7

J. Yen, Generalizing the Dempster???Shafer Theory to Fuzzy Sets, IEEE Trans. on Systems , Man and Cybernet, vol.20, issue.3, pp.559-569, 1990.
DOI : 10.1007/978-3-540-44792-4_21

L. Zadeh, FUZZY SETS AND INFORMATION GRANULARITY, Advances in Fuzzy Sets Theory and Applications, pp.3-18, 1979.
DOI : 10.1142/9789814261302_0022